# SDR 20010420CW004

- Difficulty date: February 9, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N76RL
- Make and model: Piper PA-32-300
- Aircraft serial: 327540024
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3117
- Condition: Broken
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE DIES DURING MAG CHECK.  TIMING CHECK REVEALED POINTS NOT OPENING AND CLOSING.  MAGNETO CHANGE FOR OVERHAUL ASSEMBLY.  FOUND ROTOR SHAFT SNAPPED AT BEARING CAP.
